# SDR TWAA0105513

- Difficulty date: March 26, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT STA 1155, LBL 24 TO 42, THE FLOOR CAP HAD HEAVY CORROSION TOP SIDE.  FLOORBEAM CAP GROUND BEYOND LIMITS.  REPLACED SUPPORT CAP PER SPM 6-70-1.
